# SDR DLM88002192

- Difficulty date: November 8, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 27,500 hours, 21,598 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Burned Out
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

AFTER MLG EXTENDED LT MLG HAD NO LIGHTS ILLUM.  CKD DOWN AND LOCKED VISUALLY THRU PERISCOPE.  LANDED NORMALLY.  FOUND LEFT MLG IND LAMPS BURNED OUT.  RELAMPED LIGHTS, OP NML.
